# SDR TSAA9833

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 3 POSITION EMERGENCY FLOOR PROXIMITY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  TAT:  38,602.1 HOURS.  TAC:  74,295.  (X)
